# SDR MK1Y20230503023

- Difficulty date: May 3, 2023
- Submitted: June 2, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 121,805 hours, 22,478 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

STA 139 - ATA 180.5, BELOW WINDOWS R1 AND R1: DURING MAINTANACE INSPECTION AT IAI, SHOP FOUND TWO (2) DOCUMENTED REPAIRS AT THE NOTED LOCATION. FWD REPAIR: LIGHTNING STRIKE REPAIR AT STA 139, BELOW WINDOW R1. AFT REPAIR: A DOUBLER REPAIR ON THE EXTERNAL FUS SKIN BT BS 145.5 TO 153 RBL 34 AND 3" BELOW WINDOW R1. BOTH REPAIRS ARE DOCUMENTED IN REF. /C/ NOTE: 13.4" AFT OF THE EXITING REPAIR DOUBLER, A STRUCTURAL MODIFICATION R2 WINDOW SHOULD BE INASTALLED UNDER REF. /A/REQUIREMENTS. EXISTING DOUBLER SIZE 7.5" X 18.5".
